MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH MICROALBUMIN_2 (¿ALB_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH MICROALBUMIN_2 (¿ALB_2)
Catalog Number SMN 11097610
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed microalbumin_2 (alb_2) results on two (2) patient samples on an atellica ch 930 analyzer.The erroneous results were reported to the physician and were not questioned.The same samples were reprocessed on an alternate atellica ch 930 analyzer.The higher reprocessed results obtained were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed microalbumin_2 (alb_2) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed microalbumin_2 (alb_2) results obtained on two (2) patient samples on an atellica ch 930 analyzer.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the available instrument data files and the information provided by the customer.Quality control (qc) results were flagged with no calculation error.Hsc reviewed the calibration data and found that the signal recovery of the calibration in use was inconsistent with the surrounding calibration attempts.The customer used a fresh calibrator material yielded an acceptable method calibration.Hsc concluded that the cause of the event was consistent with the poor calibration curve.Hsc could not determine whether the curve shape failure was related to a compromised calibrator material or operator error.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH MICROALBUMIN_2 (¿ALB_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21025015
Report Number2432235-2024-00361
Device Sequence Number18418771
Product Code JIR
UDI-Device Identifier00630414596310
UDI-Public(01)00630414596310(10)242365(17)250901
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue NumberSMN 11097610
Device Lot Number242365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown